# SDR F3LA200000273

- Difficulty date: December 17, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 22,250 hours, 12,308 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 654610052
- Part serial: MC01503P790
- Condition: Collapsed
- Location: Lt Wheel Well
- Part time: 16,449 hours, 26,808 cycles
- Component: Lt Mlg, Menasco
- Component part number: 654610052
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED LT. MAIN LANDING GEAR UNSAFE LIGHT WOULD NOT EXTINGUISH WITH GEAR HANDLE IN "UP" POSITION.  RED UNSAFE AND GREEN GEAR LIGHT ILLUMINATED WITH GEAR HANDLE IN "OFF" POSITION.  AIRCRAFT RETURNED TO DEN AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND STRUT COLLAPSED CAUSING GEAR TO CATCH IN WHEEL CUT OUT AREA WHEN RETRACTED.  REPLACED LT. MAIN LANDING GEAR, PERFORMED GEAR SWING AND CHECKED OKAY.
